MathSciNet Relay Station
MathSciNet bibliographic data
MR2844651 37E30 (37B10)
Yu, Rong-Zhong; Fu, Xin-Chu; Ye, Lin On codings and dynamics of planar piecewise rotations. Phys. D 240 (2011), no. 21, 1785–1790.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement